@article{FAA_2005_39_4_a2,
author = {V. V. Kozlov},
title = {Restrictions of {Quadratic} {Forms} to {Lagrangian} {Planes,} {Quadratic} {Matrix} {Equations,} and {Gyroscopic} {Stabilization}},
journal = {Funkcionalʹnyj analiz i ego prilo\v{z}eni\^a},
pages = {32--47},
year = {2005},
volume = {39},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/FAA_2005_39_4_a2/}
}
TY - JOUR AU - V. V. Kozlov TI - Restrictions of Quadratic Forms to Lagrangian Planes, Quadratic Matrix Equations, and Gyroscopic Stabilization JO - Funkcionalʹnyj analiz i ego priloženiâ PY - 2005 SP - 32 EP - 47 VL - 39 IS - 4 UR - http://geodesic.mathdoc.fr/item/FAA_2005_39_4_a2/ LA - ru ID - FAA_2005_39_4_a2 ER -
V. V. Kozlov. Restrictions of Quadratic Forms to Lagrangian Planes, Quadratic Matrix Equations, and Gyroscopic Stabilization. Funkcionalʹnyj analiz i ego priloženiâ, Tome 39 (2005) no. 4, pp. 32-47. http://geodesic.mathdoc.fr/item/FAA_2005_39_4_a2/
[1] Kozlov V. V., Obschaya teoriya vikhrei, Izd. dom «Udmurtskii universitet», Izhevsk, 1998 | MR | Zbl
[2] Williamson J., “On an algebraic problem, concerning the normal forms of linear dynamical systems”, Amer. J. Math., 58:1 (1936), 141–163 | DOI | MR | Zbl
[3] Gantmakher F. R., Teoriya matrits, Nauka, M., 1967 | MR
[4] Kozlov V. V., Karapetyan A. A., “O stepeni ustoichivosti”, Differentsialnye uravneniya, 41:2 (2005), 186–192 | MR | Zbl
[5] Kozlov V. V., “Lineinye sistemy s kvadratichnym integralom”, Prikl. matem. mekh., 56:6 (1992), 900–906 | MR | Zbl
[6] Gelfand S. I., “O chisle reshenii kvadratnogo uravneniya”, Globus. Obschematematicheskii seminar, vyp. 1, MTsNMO, M., 2004, 124–133
[7] Kozlov V. V., “Spektr lineinoi gamiltonovoi sistemy i simplekticheskaya geometriya kompleksnogo prostranstva Artina”, Dokl. RAN, 393:4 (2003), 453–455 | MR